Skip to content Skip to navigation

Applications of the Summability Theory to the Solvability of Certain Sequence Spaces Equations with Operators of the Form B(r, s)

Commun. Math. Anal.
Volume 13, Number 1 (2012), 35 - 53

Applications of the Summability Theory to the Solvability of Certain Sequence Spaces Equations with Operators of the Form B(r, s)

Price: $20.00

Abstract

In this paper we deal with sequence spaces inclusion equations (SSIE), which are determined by an inclusion where each term is a sum or a sum of products of sets of the form $\chi_{f\left( x\right) }\left( T\right)$ where $f$ map $U^{+}$ to itself, and $\chi \in \left\{ \mathbf{s},\mathbf{s}^{0},\mathbf{s}^{\left( c\right) }\right\}$, the sequence $x$ is the unknown and $T$ is a given triangle. Here we give characterizations of the (SSIE) $\chi_{x}\left( B\left( r,s\right) \right) \subset \chi_{x}\left( B\left( r',s'\right) \right)$ and of the (SSE) $\chi_{x}\left( B\left( r,s\right) \right) =\chi_{x}\left( B\left( r's'\right) \right)$, where $\chi=s,s^{0}$, or $s^{\left( c\right) }$ and $B\left( r,s\right)$ is the generalized operator of first difference defined by $B\left( r,s\right) _{n}y=ry_{n}+sy_{n-1}$ for all $n\geq 2$ and $B\left( r,s\right) _{1}y_{1}=ry_{1}$. We give an application to the spectrum of $B\left( r,s\right)$ considered as an operator from $\chi_{x}$ to itself, where $\chi=\mathbf{s}$, or $\mathbf{s}^{0}$. Then we apply these results to the solvability of the sequence spaces equation $\chi_{a}+\mathbf{s}_{x}^{(c)}(B(r,s)) = \mathbf{s}_{x}^{(c)}$ where $\chi =\mathbf{s}, \mathbf{s}^{0}$, or $\mathbf{s}^{\left( c\right) }$ and $x$ is the unknown.